# SDR FDEA201108113219

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: A5517801000400
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ L/E PANEL 341AB, INTERNAL STIFFENER CRACKED AT AFT END, FROM FASTENER TO EDGE OF PART, .3125" LONG, UPPER AFT CORNER OF PANEL.  REMOVED FASTENERS HORZ L/E PANEL 341AB STOP-DRILLED CRACK ON INTERNAL STIFFENER, NDT FOR CRACKS. NO CRACKS WERE FOUND, FABRICATED, DRILLED AND INSTALLED 2 EA DOUBLERS IAW  SRM 55-12-19FIG201.  REPROTECTED AREA IAW SRM 51-75-10.
